# SDR DALA1149543116

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 3,449 hours, 2,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA SEAT TRACK RT SIDE -Y765 CORRODED AT FR 20.SSI 531189.  BLENDED AREA IAW A319 SRM 51-74-00  L=3.0" W=.700" D=.050" OUT OF LIMITS IAW A319 SRM 53-11-14  FIG 105.  REMOVED SEAT TRACK IAW A319 SRM 51-42-11.  LOCATED  AND DRILLED NEW SEAT TRACK IAW A319 SRM 51-44-11.  TREAT AND PRIMER IAW A319 SRM 51-21-11.  INSTALLED BRACKETS ON NEW SEAT TRACK IAW A319 SRM 51-42-11.  INSTALLED NEW SEAT TRACK IAW A319 SRM 51-42-11.
